Journal article

A note on the Petersen-Wilhelm conjecture

  • González-Álvaro, David Departamento de Matemáticas, Universidad Autónoma de Madrid, Spain - Département de Mathématiques, Université de Fribourg, Switzerland
  • Radeschi, Marco Department of Mathematics, University of Notre Dame, Notre Dame, USA
    2018
Published in:
  • Proceedings of the American Mathematical Society. - 2018, vol. 146, no. 10, p. 4447–4458
English In this note we consider submersions from compact manifolds, homotopy equivalent to the Eschenburg or Bazaikin spaces of positive curvature. We show that if the submersion is nontrivial, the dimension of the base is greater than the dimension of the fiber. Together with previous results, this proves the Petersen-Wilhelm conjecture for all the known compact manifolds with positive curvature.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/307247
Statistics

Document views: 6 File downloads:
  • gon_npw.pdf: 1